# SDR YENA2023052600552

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 67,628 hours, 23,988 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2613, ATL-LGA. 'DIRTY SOCK SMELL THROUGHOUT THE AIRCRAFT; COMPLIED WIITH INFO NOTICE 2017-T015J SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER AMM 25-00-00-615-803A VERIFIED SOURCE OF ODOR TO BE APU. FOUND OIL TRACES IN APU COMPARTMENT APU PLACED ON MEL 49-10-01A C/W MX PROCEDURE. MX-4 UPDATED. PLACARD INSTALLED OK FOR MX MDDR 19760.'
